# SDR DXTA2021111251700

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 4,184 hours, 3,255 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: FLAPS FAILED BETWEEN THE 1 AND 2 POSITION.  PERFORMED OPERATIONAL CHECKS OF THE FLAP SYSTEM WITH NO DEFECTS NOTED PERFORMED OPS CHECKS WITH GPU & WHILE ENGINES RUNNING NEVER GOT FLAP FAIL CAS MESSAGE NOTIFIED MCC OF FINDINGS  ORIGINAL CONFIGURATION   PERFORMED OPERATIONAL CHECK OF THE FLAPS IAW AMM 27-50-00-710-801-A WAS NOT ABLE TO DUPLICATE FLAP FAIL CAS MESSAGE UNDER GUIDANCE FROM MCC CHANGED FCE 1 WITH CUSTOMER SUPPLIED REPAIRED UNIT IAW PHENOM 300 AMM 27-03-01-400-801-A ALL FOLLOW ON OPS CHECKS PASSED PERFORMED FLAP RIGGING IAW PHENOM 300 AMM 27-50-00-870-801-A NO DEFECTS NOTED FLAP FAIL CAS MESSAGE IS NOT PRESENT.
